Numerische Mathematik

, Volume 7, Issue 5, pp 355–361

Symmetric decomposition of positive definite band matrices

  • R. S. Martin
  • J. H. Wilkinson
Handbook Series Linear Algebra

DOI: 10.1007/BF01436248

Cite this article as:
Martin, R.S. & Wilkinson, J.H. Numer. Math. (1965) 7: 355. doi:10.1007/BF01436248

Copyright information

© Springer-Verlag 1965

Authors and Affiliations

  • R. S. Martin
    • 1
  • J. H. Wilkinson
    • 1
  1. 1.Mathematics DivisionNational Physical LaboratoryTeddingtonUK